Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

On Hilbert spaces with unital multiplication
HTML articles powered by AMS MathViewer

by Borut Zalar PDF
Proc. Amer. Math. Soc. 123 (1995), 1497-1501 Request permission

Abstract:

We give a new simplified proof of two theorems of Froelich, Ingelstam, and Smiley. Our approach enables us also to generalize both of them. In the second section we prove a related theorem which requires different methods for its proof.
References
Similar Articles
Additional Information
  • © Copyright 1995 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 123 (1995), 1497-1501
  • MSC: Primary 46K15; Secondary 17A35, 17D05, 46H70
  • DOI: https://doi.org/10.1090/S0002-9939-1995-1233986-4
  • MathSciNet review: 1233986